MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727645
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned device found the screw¿s saddle has a limited amount of vertical and rotational play to it.It easily moves when prompted, but will only move up or down or rotate by a couple of millimeters.Only the saddle moves in this way.The screw shank and tulip head move around one another as intended.All of the parts remain in good condition.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.The root cause of the saddle being forced out of place the tulip head cannot be determined from the sample and the information provided.A potential root cause may be excessive force placed on the polyaxial screw during tightening.This may have occurred if high amounts of stress were placed on the screw¿s saddle, especially at an extreme angle in relation to the adjacent components of the screw.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively the polyaxial screw heads were fixed.No adverse consequences for patient, no surgery delay reported.

Brand Name
MIS TI CFX FEN POLY 6X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7843230
Report Number1526439-2018-50827
Device Sequence Number16433078
Product Code PML
UDI-Device Identifier10705034282565
UDI-Public(01)10705034282565
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727645
Device Catalogue Number186727645
Device Lot Number125743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1